Statistics of Fano parameters in a mesoscopic billiard. / Uski, V ; Mota-Furtado, F ; O'Mahony, P F .

In: Journal of Physics A: Mathematical and General, Vol. 38, No. 49, 09.12.2005, p. 10819-10828.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)10819-10828
Number of pages10
JournalJournal of Physics A: Mathematical and General
Volume38
Issue number49
DOIs
Publication statusPublished - 9 Dec 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 51468